Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Abdominal pain, tingling and burning in groin after unprotected sex. Negative for STD. Any relief?

Jul 2012
User rating for this question
Very Good
Answered by

Practicing since : 1993
Answered : 1196 Questions
protected sex 4 months ago with female but unprotected oral sex.
3-4 weeks after felt tingling in my penis which then led to hot burning in scrotum,prenium and rectum and a few intense burning lower abdominal pains.
after negative STD results I had urine test with GP which were also negative but recieved 6 week course of Trimetopim for possible prostate infection. intense pain subsised but discomfort in penis and in rectum remains. rectum feels like there is something in it and anus feels clammy and wet but has no discharge. penis has a slight sting and can be a bit drippy again wet feeling. also get burning sensation on inner thigh.also recently placed on Lyrica for possible nerve damage due to sports injury which happened around the same time as sexual encounter.
symptoms remain, no visible difference in genitial area but if i apply any antiseptic cream to penis foreskin it burns on left side of body( as i did as i tought it may have been caused by rough oral sex) . its the left side thats most effected i.e pain on left side of penis, pain in left testical when i had it, pain on left inner thigh and pain on left side of abdimon.any adive on next steps or possible cause would be great
Posted Sun, 24 Feb 2013 in Sexually Transmitted Diseases
Answered by Dr. Praveen Rodrigues 6 hours later
Hi there.
I read your detailed history & description of clinical symptoms.
The trimethoprim you recieved should be adequate to cover any STD eg chlamydia et al. There does not seem any concern for treatment. I take it the sexual partner is not an aquaintance & you have no contact with her. If you do, then a good bet would be to approach her & appraise her of the situation. If she is asymptomatic both clinically & serologically (as i envisage she will be), then that is further endorsement that nothing is amiss.
Having said this, your symptoms are suggestive of some sort of sympathetic or parasympathetic system disturbances. Now, while this could very well be due to medication (eg Lyrica), I would not rule out Stress (psychological elements) as playing a major role. You could consider simply stopping the lyrica for a 2-3 week period (these things take time to resolve). If after this period, you still continue to experience similar symptoms, then one needs to consider a visit to the neurologist.
Trust i have given you a clear action plan & wish you a quick recovery from your symptoms. Please do close the query if we are done & do spare time to give us a review & rating if time permits. Cheers & do hope you enjoy the luck of the Irish!
Dr Praveen Rodrigues MD
Dermatologsit, Cosmetologist, Venereologist
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Sexual Diseases

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor